# SDR DXTA2010121304363

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258436
- Aircraft time: 7,853 hours, 5,528 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG RED UNSAFE LIGHT ON AFTER INITIALLY RETRACTING THE GEAR.  INSPECTED, CLEANED AND LUBED RT NORMAL & STANDBY DOWNLOCK SWITCHES, JACKED ACFT AND CYCLED GEAR NUMEROUS TIMES WITH NO DISCREPANCYS NOTED, OPS CHECKED GOOD IAW MM 32-60-00-501.
